Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An initial value problem for a class of equations of mixed type


Author: Stefan Bergman
Journal: Bull. Amer. Math. Soc. 55 (1949), 165-174
DOI: https://doi.org/10.1090/S0002-9904-1949-09191-7
MathSciNet review: 0029056
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Stefan Bergman, Operator methods in the theory of compressible fluids, Proceedings of the 1st Symposium for Applied Mathematics, Publication of the American Mathematical Society, 1949. MR 31890
  • 2. Stefan Bergman, Two-dimensional subsonic flows of a compressible fluid and their singularities, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 452-498. MR 26498
  • 3. Stefan Bergman, Linear operators in the theory of partial differential equations, Trans. Amer. Math. Soc. vol. 53 (1943) pp. 130-155. MR 7555
  • 4. Stefan Bergman, Two dimensional transonic flow patterns, Amer. J. Math. vol. 70 (1948) pp. 956-891. MR 30379
  • 5. E. Holmgren, Sur un problème aux limites pour l'équation y2z/∂x2+∂2z/∂y2=0, Arkiv for Mathematik, Astronomi och Fysik vol. 19, B (1927) pp. 1-3.
  • 6. F. Tricomi, Sulle equazioni lineari alle derivate parzialo di 2, Memorie della R. Accademia dei Lincei vol. 14 (1923) pp. 133-247.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09191-7

American Mathematical Society